Alert archive / Wisconsin / Flash Flood Warnings in 2025
Flash Flood Warning 1, NWS Milwaukee, WI
NWS Milwaukee, WI issued this flash flood warning at Apr 18, 2025, 8:40 AM CDT for Milwaukee County, Ozaukee County, Waukesha County, Wisconsin. It was in force for 110 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 18, 2025, 8:40 AM CDT (13:40 UTC)
- Expired
- Apr 18, 2025, 10:30 AM CDT
- In force
- 110 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Flood severity
- None
Counties Milwaukee County, WI, Ozaukee County, WI, Waukesha County, WI
The radar
The Milwaukee radar (KMKX), 49 km from the middle of the area, began a volume at 13:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 18, 9:45 AM CDT | FLASH FLOOD | 2 Nnw Milwaukee, WI | Portions of lanes closed on I-43 from Hampton Ave to State St, Hwy 175 from Lloyd St to Wisconsin Ave, and Hwy 41 from Good Hope Rd to North Ave. Time estimated from radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 65 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 1.7 hours before the alert went out and 263 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 353 J/kg
- Mixed-layer CIN
- -451 J/kg
- Mixed-layer LCL
- 1059 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 416 m²/s²
- 0-3 km storm-relative helicity
- 295 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
033
WGUS53 KMKX 181340
FFWMKX
WIC079-089-133-181645-
/O.NEW.KMKX.FF.W.0001.250418T1340Z-250418T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Milwaukee/Sullivan WI
840 AM CDT Fri Apr 18 2025
The National Weather Service in Milwaukee/Sullivan has issued a
* Flash Flood Warning for...
Milwaukee County in southeastern Wisconsin...
South Central Ozaukee County in southeastern Wisconsin...
East Central Waukesha County in southeastern Wisconsin...
* Until 1145 AM CDT.
* At 840 AM CDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between
1 and 1.5 inches of rain have fallen. The expected rainfall rate
is 1 to 2 inches in 1 hour. Additional rainfall amounts of 1 to
1.5 inches are possible in the warned area. Flash flooding is
ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar and automated gauges.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Milwaukee, West Allis, Wauwatosa, New Berlin, Brookfield,
Greenfield, Menomonee Falls, Mequon, Cudahy, Whitefish Bay,
Greendale, Brown Deer, St. Francis, Hales Corners, Fox Point, Elm
Grove, Bayside, West Milwaukee, Glendale and Butler.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4300 8813 4305 8814 4311 8811 4319 8804
4325 8791 4318 8789 4313 8790 4310 8788
4306 8787 4305 8788 4305 8789 4304 8789
4304 8790 4303 8790 4300 8789 4298 8786
4295 8786 4295 8802 4296 8810
FLASH FLOOD...RADAR AND GAUGE INDICATED
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR
$$
MARQUARDT1 follow-up statement
387
WGUS73 KMKX 181530
FFSMKX
Flash Flood Statement
National Weather Service Milwaukee/Sullivan WI
1030 AM CDT Fri Apr 18 2025
WIC079-089-133-181540-
/O.CAN.KMKX.FF.W.0001.000000T0000Z-250418T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Milwaukee WI-Ozaukee WI-Waukesha WI-
1030 AM CDT Fri Apr 18 2025
...FLASH FLOOD WARNING IS CANCELLED FOR MILWAUKEE, SOUTH CENTRAL
OZAUKEE AND EAST CENTRAL WAUKESHA COUNTIES...
Flood waters have receded. The heavy rain has ended. Flooding is no
longer expected to pose a threat. Please continue to heed remaining
road closures.
&&
LAT...LON 4300 8813 4305 8814 4311 8811 4319 8804
4325 8791 4318 8789 4313 8790 4310 8788
4306 8787 4305 8788 4305 8789 4304 8789
4304 8790 4303 8790 4300 8789 4298 8786
4295 8786 4295 8802 4296 8810
$$
MARQUARDTWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this flash flood warning went out at Apr 18, 3:12 AM CDT, 5 hours 28 minutes earlier. Its key messages:
- Morning round of strong to severe thunderstorms with large hail potential between 5am - 10am CDT.
- Lull in thunderstorm activity late this morning/early afternoon. Then additional thunderstorm development later this afternoon/evening ahead/along the cold front. Will be another window for large hail and damaging winds across southeastern WI.
- Quieter and cooler for Saturday.
- High chance (70-90%) of rain Sunday afternoon into early Monday
- Cooler Sunday and Monday, warming back to near or above normal temperatures by mid-week
Area forecast discussion, Apr 18, 3:12 AM CDT, 5 hours 28 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
312 AM CDT Fri Apr 18 2025
.KEY MESSAGES...
- Morning round of strong to severe thunderstorms with large
hail potential between 5am - 10am CDT.
- Lull in thunderstorm activity late this morning/early
afternoon. Then additional thunderstorm development later this
afternoon/evening ahead/along the cold front. Will be another
window for large hail and damaging winds across southeastern
WI.
- Quieter and cooler for Saturday.
- High chance (70-90%) of rain Sunday afternoon into early Monday
- Cooler Sunday and Monday, warming back to near or above
normal temperatures by mid-week
&&
.SHORT TERM...
Issued 307 AM CDT Fri Apr 18 2025
Today through Saturday night:
Will continue to see scattered off an on showers with a few
rumbles of thunder early this morning across southern WI. The
next window for showers and storms will spread in around day
break and continue into the the mid morning hours. Monitoring
the elevated convection that developed upstream around the
NE/SD/IA border and progressing eastward, which is being driven
by the 850mb WAA/frontogenesis along the northern fringes of the
weak surface low feature. Following the trends of the latest
HRRR runs, expecting this activity to move into southern WI
later this morning. As the activity treks eastward toward our
neck of the woods, thinking they will remain elevated as they
tap into the MUCAPE around 1000 J/kg and effective shear of.
greater than 40 kt with the main hazard being large hail. Thus
cannot rule out a few warnings being needed between 5-10AM CDT
this morning across southern WI.
Then expecting a bit of lull after the morning round of
showers/ elevated storms. Environment looks to take a bit to
recover as the weak surface low disturbance lifts across
northwest MO/eastern IA into WI by the early afternoon.
Accompanying it looks to be a secondary warm front associated
with the higher surface moisture where dewpoints look to climb
into the 50s and even lower 60s. This feature is progged to lift
into at least the southern portion of the area before the cold
front pushes through. The main question will be timing and
alignment of the warm sector in WI. This will factor into how
the environment recovers for late afternoon/evening convective
development. May see a brief window for more isolated cells as
things develop, but the front-parallel shear favors rapid
upscale growth of any convection into a linear mode ahead/along
the cold front. However, given the limited synoptic
forcing/upper-level dynamics support still lends way to
uncertainty on the exact timing and placement of storm
development. Nevertheless, there remains enough of a consensus
for increased PoP chances and another window for storms to
develop late this afternoon/evening. Continue to see
southeastern WI favored for any strong to severe development
that is more surface based. The main concern will be large hail
and damaging winds through the evening, but once the cold front
pushes through thunderstorm chances dwindle later this evening.
While our main focus is with the activity ahead and along the
cold front toward the evening, it is worth noting that if there
is a long enough lull an isolated storm or two could develop
well out ahead (potentially on a remnant outflow/boundary) in
the warm sector. The potential remains low as only the recent
06z HRRR picks up on this scenario at the moment, but if it was
to materialize then said storm could bring not only large hail
and damaging wind threat, but could not rule out a brief
tornado. Again the chances of this remain on the low side, but
it is not out of the realm of possibility.
Quieter and cooler weather is expected behind the cold front
for Saturday as high pressure works its way across the Upper
Midwest.
Wagner
&&
.LONG TERM...
Issued 307 AM CDT Fri Apr 18 2025
Sunday through Thursday:
Deterministic models are in pretty good agreement that a
strong, negatively tilted shortwave will lift through Wisconsin
later Sunday into Monday. The resultant surface low is expected
to lift northeast through southern Wisconsin Sunday night into
Monday. At the moment, there is very good agreement among models
with this surface low track and timing. Strong warm air
advection and theta-e advection ahead of this low is expected to
kick off widespread showers by Sunday afternoon, with showers
continuing through at least the first half of Sunday night as
the surface low lifts through. GFS and ECMWF ensembles have a
very high (90%+) chance for measurable precip over a 24 hour
period during this time, so confidence is increasing in a round
of wet weather late this weekend. Given the anticipated low
track, much of the milder and unstable airmass should remain
south of Wisconsin, though wouldn't be surprised if thunder
chances sneak into the southeast forecast area.
Temps on Sunday will likely warm towards 50 in the morning,
before cooling back down once the rain moves in. Breezy easterly
winds ahead of the low will aid in keeping it cooler the
remainder of the day as well.
A little precip may linger into Monday morning as the shortwave
clears the forecast area, with mostly cloudy skies likely
hanging on through the afternoon hours. There is some
uncertainty with temperatures on Monday, as models vary a bit
with the timing of the cold front early in the day. If the front
clears the area by early to mid morning, temps will likely
struggle to get out of the 40s. If the front is slower, 50s may
be possible into at least early afternoon.
High pressure is expected to briefly slide into the area Monday
night, but will be exiting during the day Tuesday as a weak
shortwave pushes in from the west. Tuesday should be mainly dry,
with a chance for showers returning anywhere from late
afternoon to late evening, depending on the timing of the
shortwave. It looks milder on Tuesday, with temps back to near
or above normal.
It looks mainly dry Wednesday and Thursday, but the pattern is
open to shortwaves moving through during this period, so low end
precip chances will continue through mid-week. Near to above
normal temps are likely to continue for Wed and Thu.
DDV
&&
.AVIATION...
Issued 307 AM CDT Fri Apr 18 2025
Gusty southerly winds linger early this morning. Seeing a bit
of a break in the clouds as well. However, monitoring the
upstream storms across northern IA racing eastward toward
southern WI. Expecting this to bring a round of showers and
storms along with lower ceilings and visibility along with
potentially some hail across southern WI between 10z-14z. This
activity looks to exit the area mid to late morning. With the
lull expecting VFR conditions to return through the start of
the afternoon, then expecting an additional round of showers
and thunderstorms to redevelop later this afternoon and evening
ahead/along of a cold front. There will be a potential for
strong to severe storms across southeastern WI with this
activity, thus another window for lower ceilings and visibility
with it as well. Otherwise the cold front looks to push through
later this evening and shower chances diminish, but lower
flight conditions may linger behind the front into early
Saturday morning. However, looking for lighter northerly winds
into Saturday as high pressure build into the region.
Wagner
&&
.MARINE...
Issued 307 AM CDT Fri Apr 18 2025
Breezy southerly winds persist as low pressure continues
northeastward from IA into WI and then crossing central portions
of the Lake this afternoon. Expect to see small craft
conditions across southern WI nearshore zones today. A cold
front will extend southwest from the low crossing the southern
half of lake later this afternoon and evening. Modest south
winds over Lake Michigan today with the strongest towards the
southern third will veer northwest through this evening
(beginning with the northern lake, then the southern half as the
front passes). There are chances for thunderstorms along with
some hail and strong winds across southern half of the Lake
later today into tonight with the cold front. Modest northwest
winds continue behind the cold front overnight followed by
lighter north winds Saturday, as high pressure builds into the
Great Lakes region.
Wagner
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...Small Craft Advisory...LMZ644-LMZ645-LMZ646 until 7 PM Friday.
Small Craft Advisory...LMZ643 until 4 PM Friday.
&&
Visit us at weather.gov/milwaukee
Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukeeHazardous weather outlook, Apr 18, 2:23 AM CDT, 6 hours 17 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 223 AM CDT Fri Apr 18 2025 WIZ046-047-051-052-056>060-062>072-190730- Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 223 AM CDT Fri Apr 18 2025 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Today and Tonight Thunderstorms are expected early this morning and possibly again later this afternoon into the evening. Large hail and damaging winds are the main concerns if a few storms reach severe levels. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Isolated thunder will be possible with widespread rain showers Sunday evening into Sunday night. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed today. LMZ643>646-190730- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 223 AM CDT Fri Apr 18 2025 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...Today and Tonight A Small Craft Advisory remains in effect through the day today due to breezy southerly winds and high waves. There is a chance for thunderstorms today, a few of which may be strong to severe. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Small Craft Advisory conditions will be possible again on Monday. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-190730- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 223 AM CDT Fri Apr 18 2025 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...Today and Tonight Thunderstorms are expected at times today into this evening. A few storms may approach severe levels, particularly across the southern half of the lake. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Gusts to 30 knots are possible on Monday. www.weather.gov/mkx
In the hours before
Local storm report, Apr 18, 7:58 AM CDT, 42 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
758 AM CDT Fri Apr 18 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0753 AM Hail 4 NW Big Bend 42.92N 88.26W
04/18/2025 E1.00 Inch Waukesha WI Public
Report from mPING: Quarter (1.00 in.).
&&
MRCLocal storm report, Apr 18, 8:06 AM CDT, 34 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
806 AM CDT Fri Apr 18 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 AM Hail 3 NE Johnson Creek 43.12N 88.73W
04/18/2025 E1.00 Inch Jefferson WI Public
Report from mPING: Quarter (1.00 in.).
&&
MRCLocal storm report, Apr 18, 8:07 AM CDT, 33 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
807 AM CDT Fri Apr 18 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0752 AM Hail 1 N Watertown 43.21N 88.73W
04/18/2025 E1.00 Inch Dodge WI Public
Report from mPING: Quarter (1.00 in.).
&&
MRCSpecial weather statement, Apr 18, 8:10 AM CDT, 30 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
810 AM CDT Fri Apr 18 2025
WIZ069-070-181345-
Walworth WI-Rock WI-
810 AM CDT Fri Apr 18 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHERN WALWORTH AND EAST
CENTRAL ROCK COUNTIES THROUGH 845 AM CDT...
At 809 AM CDT, Doppler radar was tracking a strong thunderstorm near
Clinton, or 7 miles southeast of Janesville, moving east at 60 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Abells Corners, Tibbets, Millard, East Troy, La Grange, Darien,
Avalon, Elkhorn, Honey Creek, Delavan, Emerald Grove, Johnstown
Center, Troy Center, Potter Lake, Richmond, Clinton, Delavan Lake,
and Burlington.
This includes the following highways...
U.S. Highway 12 between mile markers 320 and 324.
Interstate 43 between mile markers 6 and 8, and between mile markers
13 and 42.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1100 AM CDT for
south central and southeastern Wisconsin.
&&
LAT...LON 4256 8889 4269 8896 4284 8847 4284 8831
4268 8830
TIME...MOT...LOC 1309Z 252DEG 51KT 4264 8887
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
GAGANLocal storm report, Apr 18, 8:20 AM CDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
820 AM CDT Fri Apr 18 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 AM Hail Eagle 42.88N 88.47W
04/18/2025 M1.00 Inch Waukesha WI Broadcast Media
Relayed by WISN media with photo. Time
estimated from radar.
&&
MRCSpecial weather statement, Apr 18, 8:36 AM CDT, 4 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
836 AM CDT Fri Apr 18 2025
WIZ060-065-066-070-071-181415-
Walworth WI-Waukesha WI-Milwaukee WI-Racine WI-Ozaukee WI-
836 AM CDT Fri Apr 18 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN OZAUKEE...
MILWAUKEE...NORTHEASTERN WALWORTH...RACINE AND EASTERN WAUKESHA
COUNTIES THROUGH 915 AM CDT...
At 836 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Grafton to near East Troy. Movement was
east at 55 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Milwaukee, Muskego, Franklin, North Bay, Waterford, Pewaukee, South
Milwaukee, UW-
Milwaukee, Grafton, West Allis, Mukwonago, Lannon, Glendale, Bayside,
Mequon, Cudahy, Wind Point, Union Grove, Potter Lake, and Racine.
This includes the following highways...
Interstate 94 between mile markers 292 and 310.
Interstate 43 between mile markers 36 and 61, and between mile
markers 73 and 93.
Interstate 41 between mile markers 40 and 52.
Interstate 41/894 between mile markers 0 and 4.
Interstate 41/43/894 between mile markers 5 and 9.
Interstate 43/94 between mile markers 311 and 316.
Interstate 41/94 between mile markers 317 and 337.
Interstate 794 between mile markers 1 and 3.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1100 AM CDT for
southeastern Wisconsin.
&&
LAT...LON 4267 8779 4266 8848 4309 8827 4319 8813
4319 8806 4325 8806 4333 8795 4334 8788
4324 8791 4318 8788 4312 8790 4307 8787
4302 8790 4296 8785 4285 8783 4278 8775
TIME...MOT...LOC 1336Z 266DEG 46KT 4327 8793 4273 8837
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
GAGANThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 5:07 AM CDT | Severe Thunderstorm Warning | MKX | Iowa, Sauk | 53 min |
| Apr 18, 5:35 AM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane, Iowa, Sauk | 55 min |
| Apr 18, 5:41 AM CDT | Severe Thunderstorm Warning | MKX | Iowa, Lafayette | 49 min |
| Apr 18, 6:15 AM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane, Green, Iowa, Lafayette, Sauk | 45 min |
| Apr 18, 6:45 AM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane, Dodge, Green, Jefferson, Rock | 45 min |
| Apr 18, 7:06 AM CDT | Severe Thunderstorm Warning | MKX | Dane, Jefferson, Rock | 39 min |
| Apr 18, 7:17 AM CDT | Special Marine Warning | MKX | 88 min | |
| Apr 18, 7:18 AM CDT | Severe Thunderstorm Warning | MKX | Dane, Dodge, Jefferson, Milwaukee, Ozaukee, Rock and 3 more | 57 min |
| Apr 18, 7:27 AM CDT | Severe Thunderstorm Warning | MKX | Dane | 32 min |
| Apr 18, 7:37 AM CDT | Severe Thunderstorm Warning | MKX | Waukesha | 38 min |
| Apr 18, 8:10 AM CDT | Special Weather Statement | MKX | Walworth | 35 min |
| Apr 18, 8:11 AM CDT | Severe Thunderstorm Warning | MKX | Dodge, Jefferson, Milwaukee, Ozaukee, Washington, Waukesha | 25 min |
| Apr 18, 8:36 AM CDT | Special Weather Statement | MKX | Milwaukee, Racine, Waukesha | 39 min |
| Apr 18, 8:38 AM CDT | Special Marine Warning | MKX | 70 min | |
| Apr 18, 8:46 AM CDT | Severe Thunderstorm Warning | MKX | Milwaukee, Racine, Waukesha | 29 min |
| Apr 18, 2:43 PM CDT | Special Weather Statement | MKX | Rock | 32 min |
| Apr 18, 2:46 PM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Rock, Walworth | 29 min |
| Apr 18, 3:04 PM CDT | Severe Thunderstorm Warning | MKX | Milwaukee, Racine, Walworth, Waukesha | 41 min |
| Apr 18, 3:06 PM CDT | Special Marine Warning | MKX | 90 min | |
| Apr 18, 3:33 PM CDT | Special Marine Warning | MKX | 16 min |
Nearby
Flash Flood Warnings in Wisconsin, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.